# SDR QMLA2012070912113

- Difficulty date: July 9, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N145LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9072
- System (JASC): 2120 · Air Distribution System
- Part: Blower Motor
- Condition: Shorted
- Location: Aft Evaporator
- Component: Aft Evaporator
- Component part number: S6222EC1
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

WHILE ENROUTE,  CREWMEMBERS REPORTED SMOKE IN CABIN.   SHUT OFF AIR CONDITIONER AND ELECTRICAL GENERATORS, OPENED VENT WINDOWS, AND BEGAN A DESCENT FOR AN EMERGENCY LANDING.   DECLARED AN EMERGENCY,  PERFORMED AN EMERGENCY SHUTDOWN, AND APPLIED ROTOR BRAKE.   SMOKE HAD AN ELECTRICAL ODOR TO IT, AND WAS COMING OUT OF THE LOX CABINET VENT IN PUFFS OF WHITE SMOKE.   SMOKE STOPPED AFTER AIR CONDITIONER TURNED OFF.   ACFT WAS INSPECTED AND RAN WITHOUT INCIDENT AND FLOWN TO THE CLOSEST AIRPORT. FOUND BLOWER MOTOR SHORTED.
